Entropy Dissipation and Comparison with Lyapunov Estimates

  • Debora AmadoriEmail author
  • Laurent Gosse
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)


In this chapter we analyze the scheme, which was introduced in the previous chapter, by means of a classical Kuznetsov approach. An alternative qualitative estimate, in terms of time and mesh size, is therefore devised. The two estimates are compared, revealing complementary aspects.


Well-balanced schemes Accuracy of schemes for balance laws Kuznetsov approach 


  1. 1.
    D. Amadori, L. Gosse, Transient \(L^1\) error estimates for well-balanced schemes on non-resonant scalar balance laws. J. Differ. Equ. 255, 469–502 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    D. Amadori, L. Gosse, Error estimates for well-balanced and time-split schemes on a locally damped semilinear wave equation. Math. Comput.
  3. 3.
    F. Bouchut, B. Perthame, Kružkov’s estimates for scalar conservation laws revisited. Trans. Am. Math. Soc. 350(7), 2847–2870 (1998)CrossRefzbMATHGoogle Scholar
  4. 4.
    L. Gosse, A well-balanced scheme able to cope with hydrodynamic limits for linear kinetic models. Appl. Math. Lett. 42, 15–21 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    L. Gosse, Ch. Makridakis, Two a posteriori error estimates for one-dimensional scalar conservation laws. SIAM J. Numer. Anal. 30, 964–988 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    M.A. Katsoulakis, G. Kossioris, Ch. Makridakis, Convergence and error estimates of relaxation schemes for multidimensional conservation laws. Commun. Partial Differ. Equ. 24(3–4), 395–422 (1999)Google Scholar
  7. 7.
    N.N. Kuznetsov, Accuracy of some approximate methods for computing the weak solutions of a first-order quasilinear equation. Zh. Vychisl. Mat. i Mat. Fiz. 16, 1489–1502 (1976). English Transl. USSR Comput. Math. Math. Phys. 16, 105–119 (1976)Google Scholar
  8. 8.
    H.L. Liu, G. Warnecke, Convergence rates for relaxation schemes approximating conservation laws. SIAM J. Numer. Anal. 37(4), 1316–1337 (2000)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© The Author(s) 2015

Authors and Affiliations

  1. 1.DISIMUniversità degli Studi dell’AquilaL’AquilaItaly
  2. 2.Istituto per le Applicazioni del CalcoloCNRRomeItaly

Personalised recommendations